Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 2769
Erdös L, Schlein B, Yau H, Yin J. 2012. The local relaxation flow approach to universality of the local statistics for random matrices. Annales de l’institut Henri Poincare (B) Probability and Statistics. 48(1), 1–46.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2770
Erdös L, Yau H, Yin J. 2012. Rigidity of eigenvalues of generalized Wigner matrices. Advances in Mathematics. 229(3), 1435–1515.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2771
Erdös L, Hasler D. 2012. Anderson localization at band edges for random magnetic fields. Journal of Statistical Physics. 146(5), 900–923.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2772
Erdös L, Fournais S, Solovej J. 2012. Second order semiclassics with self generated magnetic fields. Annales Henri Poincare. 13(4), 671–730.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2773
Erdös L, Yau H. 2012. A comment on the Wigner-Dyson-Mehta bulk universality conjecture for Wigner matrices. Electronic Journal of Probability. 17.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2774
Erdös L, Fournais S, Solovej J. 2012. Scott correction for large atoms and molecules in a self-generated magnetic field. Communications in Mathematical Physics. 312(3), 847–882.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2775
Erdös L, Yau H. 2012. Universality of local spectral statistics of random matrices. Bulletin of the American Mathematical Society. 49(3), 377–414.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2776
Erdös L, Knowles A, Yau H, Yin J. 2012. Spectral statistics of Erdős-Rényi graphs II: Eigenvalue spacing and the extreme eigenvalues. Communications in Mathematical Physics. 314(3), 587–640.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2777
Erdös L, Fournais S, Solovej J. 2012. Relativistic Scott correction in self-generated magnetic fields. Journal of Mathematical Physics. 53(9).
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2778
Bourgade P, Erdös L, Yau H. 2012. Bulk universality of general β-ensembles with non-convex potential. Journal of Mathematical Physics. 53(9).
View | DOI
 

Filters and Search Terms

year=2012

Search

Filter Publications